# SDR SWAA2022022809689

- Difficulty date: November 15, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 45,582 hours, 22,516 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP SUPPORT FAIRING TAILCONE HAS LOOSE FASTERNERS AND ELONGATED HOLES. FIVE FASTERNERS HAVE BROKEN NUTPLATES / REMOVED & REPLACED #6 FLAP SUPPORT FAIRING TAILCONE; IAW SRM 51-40-02 & REMOVED & REPLACED ALL BROKEN NUTPLATES; (6EA); IAW SRM 51-40-02. APPLIED AERODYNAMIC SMOOTHING SEALANT; IAW SOPM 20-50-11. PAINTED TAILCONE WING GRAY 707 TO MATCH FAIRING IAW AMM 51-21-73
